# SDR SWIA202160559

- Difficulty date: June 16, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRORROSION ON STR 27 BETWEEN  FS333.00 AND FS 349.00     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED WITH NEW STR 27 FROM FS 33.00 - 349.00 REF CRJ 900 SRM 51-42-06-001-001-A01 AND DRAWING SH67031350 REV A. LEAK CHECK GOOD / COMPLIED WITH SKYWEST FORM M-337 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL 600 2D24) STRUCTURAL MAJOR REPAIR
